Skip to main content
An official website of the European UnionAn official EU website
European Commission logo
English English
CORDIS - EU research results
CORDIS
CORDIS Web 30th anniversary CORDIS Web 30th anniversary

Quasi-Randomness in Extremal Combinatorics

CORDIS provides links to public deliverables and publications of HORIZON projects.

Links to deliverables and publications from FP7 projects, as well as links to some specific result types such as dataset and software, are dynamically retrieved from OpenAIRE .

Publications

A Tight Bound for Hyperaph Regularity

Author(s): Guy Moshkovitz, Asaf Shapira
Published in: Geometric and Functional Analysis, Issue 29/5, 2019, Page(s) 1531-1578, ISSN 1016-443X
Publisher: Birkhauser Verlag
DOI: 10.1007/s00039-019-00512-5

Edge-statistics on large graphs

Author(s): Noga Alon, Dan Hefetz, Michael Krivelevich, Mykhaylo Tyomkyn
Published in: Combinatorics, Probability and Computing, Issue 29/2, 2020, Page(s) 163-189, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548319000294

Towards the Kohayakawa–Kreuter conjecture on asymmetric Ramsey properties

Author(s): Frank Mousset, Rajko Nenadov, Wojciech Samotij
Published in: Combinatorics, Probability and Computing, Issue 29/6, 2020, Page(s) 943-955, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548320000267

A quantitative Lovász criterion for Property B

Author(s): Asaf Ferber, Asaf Shapira
Published in: Combinatorics, Probability and Computing, Issue 29/6, 2020, Page(s) 956-960, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548320000334

Removal Lemmas with Polynomial Bounds

Author(s): Lior Gishboliner, Asaf Shapira
Published in: International Mathematics Research Notices, 2019, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnz214

Very fast construction of bounded‐degree spanning graphs via the semi‐random graph process

Author(s): Omri Ben‐Eliezer, Lior Gishboliner, Dan Hefetz, Michael Krivelevich
Published in: Random Structures & Algorithms, Issue 57/4, 2020, Page(s) 892-919, ISSN 1042-9832
Publisher: John Wiley & Sons Inc.
DOI: 10.1002/rsa.20963

On the separation conjecture in Avoider–Enforcer games

Author(s): Małgorzata Bednarska-Bzdȩga, Omri Ben-Eliezer, Lior Gishboliner, Tuan Tran
Published in: Journal of Combinatorial Theory, Series B, Issue 138, 2019, Page(s) 41-77, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2019.01.003

Forbidden vector‐valued intersections

Author(s): Peter Keevash, Eoin Long
Published in: Proceedings of the London Mathematical Society, Issue 121/3, 2020, Page(s) 702-742, ISSN 0024-6115
Publisher: Oxford University Press
DOI: 10.1112/plms.12338

Testing linear inequalities of subgraph statistics

Author(s): Lior Gishboliner, Asaf Shapira, Henrique Stagni
Published in: Random Structures & Algorithms, 2021, ISSN 1042-9832
Publisher: John Wiley & Sons Inc.
DOI: 10.1002/rsa.20983

The Induced Removal Lemma in Sparse Graphs

Author(s): Shachar Sapir, Asaf Shapira
Published in: Combinatorics, Probability and Computing, Issue 29/1, 2020, Page(s) 153-162, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548319000233

Lagrangians of hypergraphs: The Frankl-Füredi conjecture holds almost everywhere

Author(s): Mykhaylo Tyomkyn
Published in: Journal of the London Mathematical Society, Issue 96/3, 2017, Page(s) 584-600, ISSN 0024-6107
Publisher: Oxford University Press
DOI: 10.1112/jlms.12082

A sparse regular approximation lemma

Author(s): Guy Moshkovitz, Asaf Shapira
Published in: Transactions of the American Mathematical Society, Issue 371/10, 2019, Page(s) 6779-6814, ISSN 0002-9947
Publisher: American Mathematical Society
DOI: 10.1090/tran/7414

The removal lemma for tournaments

Author(s): Jacob Fox, Lior Gishboliner, Asaf Shapira, Raphael Yuster
Published in: Journal of Combinatorial Theory, Series B, Issue 136, 2019, Page(s) 110-134, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2018.10.001

On the inducibility of cycles

Author(s): Dan Hefetz, Mykhaylo Tyomkyn
Published in: Electronic Notes in Discrete Mathematics, Issue 61, 2017, Page(s) 593-599, ISSN 1571-0653
Publisher: Elsevier BV
DOI: 10.1016/j.endm.2017.07.012

Efficient Removal Without Efficient Regularity

Author(s): Lior Gishboliner, Asaf Shapira
Published in: Combinatorica, Issue 39/3, 2019, Page(s) 639-658, ISSN 0209-9683
Publisher: Springer Verlag
DOI: 10.1007/s00493-018-3899-6

A tournament approach to pattern avoiding matrices

Author(s): Asaf Shapira, Raphael Yuster
Published in: Israel Journal of Mathematics, Issue 217/1, 2017, Page(s) 477-505, ISSN 0021-2172
Publisher: Magnes Press
DOI: 10.1007/s11856-017-1455-5

Decomposing a graph into expanding subgraphs

Author(s): Guy Moshkovitz, Asaf Shapira
Published in: Random Structures & Algorithms, 2018, ISSN 1042-9832
Publisher: John Wiley & Sons Inc.
DOI: 10.1002/rsa.20727

Constructing near spanning trees with few local inspections

Author(s): Reut Levi, Guy Moshkovitz, Dana Ron, Ronitt Rubinfeld, Asaf Shapira
Published in: Random Structures & Algorithms, Issue 50/2, 2017, Page(s) 183-200, ISSN 1042-9832
Publisher: John Wiley & Sons Inc.
DOI: 10.1002/rsa.20652

A Generalized Turán Problem and its Applications

Author(s): Lior Gishboliner, Asaf Shapira
Published in: International Mathematics Research Notices, Issue 2020/11, 2018, Page(s) 3417-3452, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rny108

Tournament Quasirandomness from Local Counting

Author(s): Matija Bucić, Eoin Long, Asaf Shapira, Benny Sudakov
Published in: Combinatorica, 2021, ISSN 0209-9683
Publisher: Springer Verlag
DOI: 10.1007/s00493-020-4371-y

Two Erdős–Hajnal-type theorems in hypergraphs

Author(s): Michal Amir, Asaf Shapira, Mykhaylo Tyomkyn
Published in: Journal of Combinatorial Theory, Series B, Issue 146, 2021, Page(s) 417-438, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2020.03.001

Counting Hamilton Decompositions of Oriented Graphs

Author(s): Asaf Ferber, Eoin Long, Benny Sudakov
Published in: International Mathematics Research Notices, Issue 2018/22, 2017, Page(s) 6908-6933, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnx085

Testing graphs against an unknown distribution

Author(s): Lior Gishboliner, Asaf Shapira
Published in: Proceedings of the 51st Annual ACM SIGACT Symposium on Theory of Computing - STOC 2019, 2019, Page(s) 535-546, ISBN 9781-450367059
Publisher: ACM Press
DOI: 10.1145/3313276.3316308

A generalized Turán problem and its applications

Author(s): Lior Gishboliner, Asaf Shapira
Published in: Proceedings of the 50th Annual ACM SIGACT Symposium on Theory of Computing - STOC 2018, 2018, Page(s) 760-772, ISBN 9781-450355599
Publisher: ACM Press
DOI: 10.1145/3188745.3188778

Removal lemmas with polynomial bounds

Author(s): Lior Gishboliner, Asaf Shapira
Published in: Proceedings of the 49th Annual ACM SIGACT Symposium on Theory of Computing - STOC 2017, 2017, Page(s) 510-522, ISBN 9781-450345286
Publisher: ACM Press
DOI: 10.1145/3055399.3055404

There was an error trying to search data from OpenAIRE

No results available